question-icon

Suggest treatment for itching on thighs and upper limbs

default
Posted on Fri, 13 Mar 2015
Question: what is the skin condition and how should I get rid of this.its etching sometimes. its on middle aspects of thigh and upper limb
doctor
Answered by Dr. Sanjay Kumar Kanodia (45 minutes later)
Brief Answer:
Appears to be mild fungal infection of the affected area.

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I have analyzed the pictures sent by you. After reading your query and analyzing the pictures it appears to be mild fungal infection of the affected area.

Fungal infections are common type of infections more specifically related to the hygiene and environmental factors.

Due to hot and humid climate or due to tight and synthetic clothing,it leads to growth of fungus.

For the betterment kindly follow the suggestion below:

- Keep your self away from hot and humid climate.

- Take two times bath.

- Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments.


-In my patients I suggest to apply an anti-fungal creams such as "Clotrimazole" or "Sertaconazole" or "Amorolfine ". It should be applied in thinnest possible amount so that it should not be visible to the naked eye. A rule of thumb is to take a pea size amount sufficient for palm size area and not to apply beyond the affected area.

- For the part of itching I suggest to take oral anti histamine like loratadine or Des-loratadine for one to two times a day.

-Don't try to scratch or rub the area as can lead to further aggravation of the problem.

Most importantly don't try to scratch or rub or repeatedly observe the area as can lead to further aggravation of the problem.

I reassure you fully that you will be alright soon.

I hope these information's will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology & Sexually transmitted diseases)
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia (28 minutes later)
I tried with antifungal candid b cream ..its not working... also applying HHsone cream still problem persists..
doctor
Answered by Dr. Sanjay Kumar Kanodia (14 minutes later)
Brief Answer:
A plane anti-fungal cream would be more effective.

Detailed Answer:
Dear young fellow,

Welcome back and thanks a lot for your swift response.

I can make out that you have applied various creams as above. While candid B contains Beclomethasone as steroid content and HHsone itself is mometasone steroid in it. These creams basically contains steroid in it which causes recurrence and partial improvement.

Though the area is presently is not very extensive and many a times we see only pigementary changes (change in color).

I suggest you to not to use any steroid based creams as would not be effective. A plane anti-fungal cream would be more effective.

I hope these information's will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology & Sexually transmitted diseases)
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia (10 hours later)
Thanks a lot Doc for a quick response. I appreciate it.Can any of "Clotrimazole" or "Sertaconazole" or "Amorolfine " will suffice the purpose?
doctor
Answered by Dr. Sanjay Kumar Kanodia (1 hour later)
Brief Answer:
The area vanishes by the application of plane anti-fungal cream.

Detailed Answer:
Hello young fellow,

Welcome back and thanks for your further follow up. Let me first reassure you that the skin condition is totally normal and there is nothing abnormal in the same.

There is mild pigmentation with spot and can be manged. Most of the times the area vanishes by the application of plane anti-fungal cream. There is no need of any additional treatment. Sometimes due to mild pigmentary changes, one can perceive it for longer period of time.

So do not worry for the same. Let me know if you are worried for any specific thing or your part of exact concern for the same.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology & Sexually transmitted diseases)
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4165 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for itching on thighs and upper limbs

Brief Answer: Appears to be mild fungal infection of the affected area. Detailed Answer: Hello, Welcome and thanks for posting your query to the forum. I have analyzed the pictures sent by you. After reading your query and analyzing the pictures it appears to be mild fungal infection of the affected area. Fungal infections are common type of infections more specifically related to the hygiene and environmental factors. Due to hot and humid climate or due to tight and synthetic clothing,it leads to growth of fungus. For the betterment kindly follow the suggestion below: - Keep your self away from hot and humid climate. - Take two times bath. - Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments. -In my patients I suggest to apply an anti-fungal creams such as "Clotrimazole" or "Sertaconazole" or "Amorolfine ". It should be applied in thinnest possible amount so that it should not be visible to the naked eye. A rule of thumb is to take a pea size amount sufficient for palm size area and not to apply beyond the affected area. - For the part of itching I suggest to take oral anti histamine like loratadine or Des-loratadine for one to two times a day. -Don't try to scratch or rub the area as can lead to further aggravation of the problem. Most importantly don't try to scratch or rub or repeatedly observe the area as can lead to further aggravation of the problem. I reassure you fully that you will be alright soon. I hope these information's will help you. If you have further queries I will be happy to help. "Wish you good health and early recovery from the problem" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology & Sexually transmitted diseases)